| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Posterior Capsule Opacification (4807)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that, after intraocular lens implantation surgery, the patient had pco (posterior capsular opacification) located centrally and was impacting the vision.Additional information was requested and received stating that the vision was blurred because of pco.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).